# SDR BAQA094102

- Difficulty date: April 23, 2004
- Submitted: May 4, 2004
- Operation: Air carrier
- Aircraft: N652PM
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5179
- Aircraft time: 8,817 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94C16602
- Part serial: 23374
- Condition: Inoperative
- Location: Fuel Boost
- Part time: 75 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE DROPPED TO ZERO, AND FUSE BLOWN.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  04/28/2004
